# SDR AALA201709269035

- Difficulty date: September 4, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 21,283 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT R4 DOOR SILL BEAM NUT PLATE, JUST FORWARD OF FRAME 88.  REPAIRED THE DOOR SILL IAW SRM 53-41-14-300-001.
